# SDR QXEA2014121401109

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 18,024 hours, 19,304 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9670021
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC ISOLATION VALVE ILLUMINATED AFTER TAKEOFF.   ALL HYD PRESSURES AND QUANTITIES INDICATED NORMAL.  NO OTHER LOSS OF SYSTEMS.  AFTER GEAR WAS EXTENDED, NR 2 HYD ISOLATION VALVE FLICKERED INTERMITTENTLY DURING LANDING.  R & R NR 2 HYD ISOLATION VALVE OUTPUT PRESSURE SWITCH IAW AMM 29-30-11-000-801, 29-30-11-400-801.  LEAK CHECKED GOOD.  PRESSURIZED NR 2 HYD SYSTEM AND CAUTION LIGHT DID NOT ILLUMINATE OR FLICKER.  RETURNED TO SERVICE.
